Opuscula Math. 28, no. 1 (2008), 63-72

 
Opuscula Mathematica

Singular integral equation with a multiplicative Cauchy kernel in the half-plane

Paweł Karczmarek

Abstract. In this paper the explicit solutions of singular integral equation with a multiplicative Cauchy kernel in the half-plane are presented.

Keywords: singular integral equation, exact solution, Cauchy kernel, multiplicative kernel.

Mathematics Subject Classification: 45E05.

Full text (pdf)

  • Paweł Karczmarek
  • The John Paul II Catholic University of Lublin, Institute of Mathematics and Computer Science, Al. Raclawickie 14, 20-950 Lublin
  • Received: 2007-06-25.
  • Revised: 2007-07-11.
  • Accepted: 2007-07-12.
Opuscula Mathematica - cover

Cite this article as:
Paweł Karczmarek, Singular integral equation with a multiplicative Cauchy kernel in the half-plane, Opuscula Math. 28, no. 1 (2008), 63-72

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.